# SDR AALA20121227006

- Difficulty date: December 27, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 11,183 hours, 4,321 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

CUR - CREW REPORTED BIRD STRIKE TO LEFT ENGINE.  FLIGHT RETURNED CUR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTION REVEALED DAMAGE TO FIRST STAGE FAN BLADES.  REPLACED FAN BLADE SET.  SYSTEM GROUND CHECK NORMAL OPERATION.
